Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Delayed period, taking BeYaz. No bleeding. What is wrong?

im about 5 days late with my period. I m on birth control BeYaz (taking the sugar pills now) I have all my symptoms of my period but no blood . I currently am stressing out a bit im my personal life but nothing I haven t handled before. (Change in my job and i have to quit my current job in a few days) What do you think is wrong?
Asked On : Sat, 24 Nov 2012
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

There is nothing wrong with you my dear. You are just stressed out and this has made your periods to delay.

It is only 5 days delayed; wait for up to 14 days, and then, if sexually active, can do a pregnancy test to exclude/diagnose pregnancy.

However, I still insist in stress being the culprit for delayed period. I'd suggest to do stress-relieving activities (breathing fresh air, exercise, etc); eat healthy and drink more water.

Take care!
Answered: Sat, 4 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor